Headaches during P3

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #262
    juliemiles
    Participant

    I’m having a really bad headache right now. I had my last shot yesterday and am still doing VLCD as per protocol. Are headaches normal? Any pain reliever that I could take?

    #270
    angel03
    Participant

    I also experienced headaches during P3 when I did my first round. For me, it was due to low water intake. I noticed that I have headaches when I became too busy at work and errands and forgot to drink lots of water. You could try drinking more water. It might help.

    #288
    himeLuna
    Moderator

    Hi Julie! =)

    I agree with angel, when your body feels dehydrated, this can sometimes trigger headaches.. Increase your fluid intake and see if it lessens the pain.. You could also try to increase your protein intake because this could sometimes help a bit if your headache is because of a blood sugar issue..

    Having headaches during this period is common since your body is on a detox and is adjusting. You may take tylenol or ibuprofen to help ease the pain.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.